Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 2, Pages 195-201

Continuity for maximal commutator of Bochner-Riesz operators on some weighted Hardy spaces

College of Mathematics and Computer, Changsha University of Science and Technology, Changsha 410077, China

Received 17 May 2004; Revised 3 November 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We show the boundedness for the commutator of Bochner-Riesz operator on some weighted H1 space.